# SDR DALA2022121308047

- Difficulty date: December 11, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 105,324 hours, 16,319 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN DESCENT AT 4000 MSL, LT AFT ENTRY DOOR ADVISORY EICAS MESSAGE DISPLAYED INERMITTENTLY, L4 UNTIL APROX 1000 MSL,  FA'S REPORTED SLIDE LIGHT ALSO FLASHED. PRESSURE WAS NORMAL.  PSEU BITE CHECK SHOWS S204 TARGET. FOUND GAP AT S204 EXCESSIVE. ADJUSTED TARGET IAW AMM 52 71 TARGET TESTED OK,  ORIG SUB DATE:  12/13/2022
